# SDR DALA2021112907313

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,176 hours, 28,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 A.A. TWO CRACKS ON INNER LOWER HOLE AT FRAME 1640 & STRINGER 14 RH SIDE; 2 AND 8 HRS APROX. CORRECTIVE ACTION: SUMMARY OF NRC 00105 FRAME 1640 RH WAS REPAIRED PER ER/A 595403-14AD REV.ORIGINAL; SECTION I:PERMANENT REPAIR AND ETI-57-21-545 REV.2. (2027378)
